Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

On Nibido for Kleinfelters syndrome and osteopaenia, have tiredness, trouble with sleeping and memorizing. Concerning?

Dear Dr. Samuel, My 29 year old son was diagnosed with Kleinfelters syndrome and osteopaenia four years ago and is presently on Nibido i.m. every ten weeks. He is followed up in hospital annuaally. He is currently studying. He complains of tiredness, and has difficulty in getting to bed before 12mn. He has difficulty with remembering things.Re cancer risk, particularly breast , should I be concerned ?Maureen.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

The condition he is suffering from might not be related to Injection Nibido and is also not indicative of cancer as well. I recommend you to approach a physician for a routine test including complete blood count and thyroid function test. Anemia and thyroid disorders are some of the most common causes of tiredness

I hope I was of help

Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor